High BP, migraine, eye ache. Advised envas and betacap TR. Sufficient?
I am working in government department in india. I have been diagnosed for high BP i.e. 140/100 and I have been advised envas 5 mg once in a day. When the medicine is used for consuming? Secondly the physician have referred me to neurologist for migraine as during evening generally an eyeache is...
Is there any effect of hand tremor medication on thyroid ?
i am 35 years old i am taking t serata 100 mg and betacap tr 40 mg since last two years for hand tremor . my thyroid tsh is . .014 . what is impact on thyroid and ths by t serta and betacap tr 40 mg and what side effect by this medicine and it is cure by this medicine not
Epilepsy, migraine. Taking betacap. Am I suffering form any problem?
hi, I am Priyanka Ahuja(16 years old) I am suffering from epilepsy and migraine i was taking DIVA from past 6 months but it wasn t curing me from migraine attack so the doctor has changed my medicine to BETACAP tr 40 and I am taking it from past 10 days. So, I want to know what are its side...
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions